# SDR FDEA201411173714

- Difficulty date: November 17, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 51,269 hours, 22,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5397427920000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FRAME 63 - 64 Y-140 LONGITUDINAL FLOOR SUPPORT CORRODED.  REPLACED THE NEW FLOOR SUPPORT PER A300-600 SRM51-40-21
